MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 22X1 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 22X1 RB; PISTON SYRINGE
Catalog Number 309572
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe 3ml ll w/ndl 22x1 rb had scale marking issues.The following information was provided by the initial reporter: material no.: 309572 batch no.: 0071482.It was reported that 4 syringes were missing 1 empty sealed bag, and scale printing is poor.Customer response: the veterinary practices has informed our quebec contact that the lot and expiry date is the same as the one in my email.We have asked them to put the remaining 2 boxes aside.Per email: we have a customer that is reporting issues with your bd 3ml 22gx1'' product.They have indicated that out of the box of 100 units, 4 syringes were missing.
 
Event or Problem Description
It was reported that syringe 3ml ll w/ndl 22x1 rb had scale marking issues.The following information was provided by the initial reporter: material no.: 309572 batch ,no.: 0071482.It was reported that 4 syringes were missing 1 empty sealed bag, and scale printing is poor.Customer response: the veterinary practices has informed our quebec contact that the lot and expiry date is the same as the one in my email.We have asked them to put the remaining 2 boxes aside.Per email: we have a customer that is reporting issues with your bd 3ml 22gx1'' product.They have indicated that out of the box of 100 units, 4 syringes were missing.
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
SYRINGE 3ML LL W/NDL 22X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key11108356
Report Number1213809-2020-00941
Device Sequence Number3595929
Product Code FMF
UDI-Device Identifier00382903095728
UDI-Public00382903095728
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Catalogue Number309572
Device Lot Number0071482
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer01/07/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1